Post # 1
Im a little past 4 years with it and the past few months, i have experienced spotting for WEEKS straight. It was killing our sex life so i decided to have it taken out then getting on BCP. I went to a new OBGYN who asked me why and i explained. He prescribed some estrogen pills and said the spotting was from the thinning of the uterus lining(i found out beforehand about this from google lol) and said the estrogen will thicken the lining and i shouldnt have any problems.
So my question is, has anyone had to do this? Im really hoping it works because our wedding in the week before its due to be taken out next year and i would like to keep it in.
Post # 2
Honestly if it were me I’d be hesitant to take more hormones since they’re what caused the problem in the first place. My body is *still* getting back to normal after taking hormones, a couple years later.
Post # 3
My 5 years with Mirena are up in July. After no periods at all, I have suddenly had a light period and spotting. I’ll be making an appt soon for replacement; I’m wondering if the hormones have run out and if I am still protected.
Post # 4
Do not remove you Mirena shortly before your wedding. Look up Mirena crash. It’s REAL!
About a month after having mine removed, I was so irritable, picking fights for no reason with Fiance, driving mysef crazy ruminatating on angry thoughts.
It dosen’t happen to everyone, but I wouldn’t take the chance of having it removed close to your wedding.
Really, worst experience of my life.
Post # 5
Yes im wary about it and was going to ask the obgyn how long to take it for. i absolutely do not want to get pregnant right now and even if i toook out the mirena, i would need to take hormonal bcp. paragrd is not an option cos ill take it out after the wedding and i would rather not…. ive heard of more people getting pregnant on it than mirena.
i have heard about this. thanks for reminding me about the crash/crazy episodes!